Ask a Doctor and Get an Answer to Your Medical Question ASAP
Thank you for the question.
With anxiety there is release of stress hormones that can make the heart go fast and slow. Therefore this is not worrisome. Sertraline is a very safe medication and with reduction of anxiety after taking sertraline your symptoms will reduce and your quality of life will improve. Please take the medication as prescribed.
Please let me know if you have further queries or unanswered questions. I would be happy to assist you further if you need any further information. Please use reply to let me know.
Please rate the answer with 5-stars, by clicking the 5-stars above with your mouse (or with your finger on a mobile device).
It will be very generous of you to also consider a bonus.
You are very welcome!!!
Please don't google your symptoms. Let your doctor worry about them. These are common anxiety symptoms and are due to an increase in the release of stress hormones.
Sertraline has no side effects or complications that will affect your heart. Your heart is healthy and will continue to remain healthy even with sertraline intake.
You are very welcome!!
I am online now. Yes, a fast heart rate isn't VT and won't lead to abrupt stopping of your heart. Please don't worry about this.
Thank you for replying.
These are likely due to increased hormones in the morning and also due to anxiety causing a reduced quality of sleep.
You are very welcome!Thank you very much!!Have a great day!!!
Diazepam is also safe.